# SDR AALA20090407TUL01

- Difficulty date: April 6, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N557AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53087
- Aircraft time: 53,083 hours, 26,931 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY, FORWARD SIDE OF FRAME 1418 CRACKED AT STRINGER 2 RIGHT.  INSTALLED DOUBLER PER SRM 53-03-00 AND EA MD80-53-005869.
